Hardy Type Inequalities for Abstract Differential Operators (Memoirs of the American Mathematical Society) - Werner O. Amrein, Boutet de Monvel-Berthier, Anne, Georgescu, V (1988)
ISBN 0821824384
Subject Differential equations, Partial - Asymptotic theory; Differential operators; Inequalities (Mathematics)
Publisher Amer Mathematical Society
Publication Date January 1988
Format Paperback (260 x 191 mm)
Language e
Personal Details
Collection Status In Collection
Index 1003
Read It Yes
Links Amazon US
Barnes & Noble
Product Details
LoC Classification QA3 .A57 no. 375
Dewey 515.7/242
Cover Price $22.00
No. of Pages 119
"Volume 70, number 375 (third of 6 numbers)."